man holding stomach in pain

The Truth About Fat Burner Pills and Diarrhea

If you're anything, like me chances are you've experimented with methods to shed those pounds. You know the drill. Calorie counting, reducing intake, stepping up your exercise routine and maybe even resorting to burner pills. But here's something interesting; did you realize that these pills can actually have some side effects? Take it from someone who learned the way. I decided to give a fat burner supplement a try with the hopes of kick-starting my metabolism and accelerating fat loss before my friend's wedding. However, instead  of achieving my desired results I found myself spending more time in the restroom than on the dance floor.

How Fat Burner Pills Work

Fat burner pills are supplements that claim to aid weight loss by enhancing the body's ability to burn fat. They typically contain ingredients like caffeine, green tea extract, guarana, carnitine, chromium or chitosan. These components are intended to stimulate the system, reduce appetite, boost energy levels and hinder fat absorption.

However, it is important to note that there is evidence supporting the efficacy of these pills. The Mayo Clinic states that most weight loss supplements have not undergone testing for safety and effectiveness, in humans. Furthermore, some of these products may even contain substances or interact adversely with other medications.

Why Fat Burner Pills Can Cause Diarrhea

photo a man sits in bed with a stomachache and presses his stomach with his hands.

One of the factors behind the occurrence of diarrhea caused by fat burner pills is their impact on the digestive system. These pills can hinder gastric emptying and create a sense of fullness leading to feelings of nausea and vomiting. Additionally, they can impede your body's ability to absorb fats you consume resulting in greasy spotting, gas and loose stools.

Another contributing factor to diarrhea caused by fat burner pills is their irritation to the intestines. Some ingredients found in these pills can have an aggravating effect and cause inflammation within your gut. This irritation may trigger episodes of diarrhea or exacerbate existing conditions like irritable bowel syndrome or inflammatory bowel disease.

How to Avoid Diarrhea from Fat Burner Pills

If you want to prevent experiencing diarrhea caused by fat burner pills it's best to refrain from taking them. There isn't a pill that can help you lose weight effortlessly without any potential side effects. The proven method for weight loss is maintaining a healthy diet and engaging in regular exercise.

However if you are still interested in giving fat burner pills a try here are some suggestions to reduce the chances of developing diarrhea;

  • It is important to consult with your doctor to consume any weight loss supplement, particularly if you have any existing conditions or are currently taking any medications.
  • Make sure to adhere to the dosage instructions provided on the label and avoid surpassing the recommended amount.
  • Make sure to drink an adequate amount of water in order to keep yourself hydrated and effectively eliminate any toxins from your body.
  • Eat a low-fat diet and spread your fat intake over three main meals.
  • Stop taking the pills if you experience any adverse reaction such as diarrhea, abdominal pain, or bleeding.

Conclusion

Fat burning supplements may or may not be worth the potential side effects they may cause, such as diarrhea. They don't provide long term weight loss benefits by themselves. Certain ingredient combinations could even be detrimental to your well being, so make sure if you do use them you are getting them from a transparent, reputable company. As a first step it’s better to focus on making lifestyle changes that will allow you to achieve your weight loss goals naturally and safely, and then integrating supplements like fat burners after if you want to try them.